- -

Factorization of operators through subspaces of L-1-spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Factorization of operators through subspaces of L-1-spaces

Show full item record

Calabuig, JM.; Rodríguez, J.; Sánchez Pérez, EA. (2017). Factorization of operators through subspaces of L-1-spaces. Journal of the Australian Mathematical Society. 103(3):313-328. https://doi.org/10.1017/S1446788716000513

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/149722

Files in this item

Item Metadata

Title: Factorization of operators through subspaces of L-1-spaces
Author: Calabuig, J. M. Rodríguez, José Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We analyze domination properties and factorization of operators in Banach spaces through subspaces of L1-spaces. Using vector measure integration and extending classical arguments based on scalar integral bounds, we ...[+]
Subjects: Banach function space , Positive operator , Compact operator , Factorization , L-1-space , Vector measure
Copyrigths: Reserva de todos los derechos
Source:
Journal of the Australian Mathematical Society. (issn: 1446-7887 )
DOI: 10.1017/S1446788716000513
Publisher:
Cambridge University Press
Publisher version: https://doi.org/10.1017/S1446788716000513
Project ID:
Miniterio de Economia y Competitividad/MTM2014-53009-P
MINISTERIO DE ECONOMÍA Y COMPETITIVIDAD/MTM2016-77054-C2-1-P
MINECO/MTM2012-36740-C02-02
MINECO/MTM2014-54182-P
Thanks:
Research supported by MINECO/FEDER under projects MTM2014-53009-P (J.M Calabuig), MTM2014-54182-P (J. Rodriguez) and MTM2012-36740-C02-02 (E. A. Sanchez-Perez).
Type: Artículo

This item appears in the following Collection(s)

Show full item record